RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1958, Volume 120, Number 6, Pages 1217–1219 (Mi dan23190)  

MATHEMATICS

The imbedding problem for splitting extensions

I. R. Shafarevich


Full text: PDF file (357 kB)

Bibliographic databases:
Presented: И. М. Виноградов
Received: 17.02.1958

Citation: I. R. Shafarevich, “The imbedding problem for splitting extensions”, Dokl. Akad. Nauk SSSR, 120:6 (1958), 1217–1219

Citation in format AMSBIB
\Bibitem{Sha58}
\by I.~R.~Shafarevich
\paper The imbedding problem for splitting extensions
\jour Dokl. Akad. Nauk SSSR
\yr 1958
\vol 120
\issue 6
\pages 1217--1219
\mathnet{http://mi.mathnet.ru/dan23190}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0102509}
\zmath{https://zbmath.org/?q=an:0085.02602}


Linking options:
  • http://mi.mathnet.ru/eng/dan23190
  • http://mi.mathnet.ru/eng/dan/v120/i6/p1217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:73
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019